# SDR SWAA2023113012479

- Difficulty date: October 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER T/E WAFFLE PLATE BROKEN (JUST INBD OF #7 FLAP TRANSMISSION)<[01] R/R WAFFLE PLATE IAW SRM 51-40-02.;[02] C/W INSPECTION.
